Aa
A
A
Close
Avatar universal

Vaginal Bleeding

Ive been diagnosed with Chlamydia and took Azithromycin on Friday, then 3 days later I'm experiencing a little bit of vaginal bleeding. I won't be starting my period for another 2-3 weeks and I never "spot" or "bleed" in between periods. I've also got done with treating a yeast infection with a 7 day cream. Does this bleeding mean Chlamydia is still there? And the medicine is taking awhile to kick in?
Cancel
1 Answers
Page 1 of 1
Avatar universal
It might take a couple of days for the medication to clear up symptoms and in that time frame it might make symptoms more noticible. At this point I would not worry.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Chlamydia Community Resources